We report a case of anaphylactic shock treated based on a clinical guideline for anaphylactic reaction associated with antibiotics under general anesthesia. A 63-year-old woman scheduled to undergo an excision of perianal Bowen's disease and a colostomy was given cefmetazole intravenously after induction of general anesthesia. Five minutes later, her systolic blood pressure decreased to 53 mmHg and erythema and edema appeared on her face and palms. Treatment based on the guideline was started immediately. She recovered from severe shock. Although the guideline is useful even in general anesthesia, it is important for anesthesiologists to interview patients regarding allergenic history, to observe skin symptoms carefully during administration, and to treat shock immediately.
|Number of pages||4|
|Journal||Japanese Journal of Chemotherapy|
|Publication status||Published - 2006 Nov 1|
- Anaphylactic shock
ASJC Scopus subject areas
- Pharmacology (medical)